# SDR AALA202207110136

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737
- Aircraft serial: 40765
- Aircraft time: 32,893 hours, 13,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT OVERHEAD BETWEEN SEATS 1 EF AND 2 EF  IS INOPERATIVE. FOUND DURING OPERATIONS CHECK OF EMERGENCY LIGHTS. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
